# SDR TWAA9808701

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920L
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND AFT CARGO DOOR CUTOUT SKIN DAMAGED ON LOWER FORWARD SIDE.  REPAIRED SKIN AND INSTALLED DOUBLER PER SRM 53-05, PAGE 261.  (M)
